# SDR A6WA201040725

- Difficulty date: August 5, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621/625 LT OBLIQUE ANGLE CRACKED.  PN 601-35012-51.  REMOVED CRACKED ANGLE AND INSTALLED SERVICEABLE OBLIQUE ANGLE IAW SRM 51-42-21 AND REO 601R-53-61-422.
